Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gems2889

Oily Skin And Retin A Micro 1%

I have been using ram for 9 weeks and my face is still oily even after adding bp. it has its dry patch but my nose gets so dang oily I hate it is this normal anyone else still has oily skin while on a retiniod?

Share this post


Link to post
Share on other sites

yup! not on my nose but around my nose on my cheeks and on my chin right under my lower lip is always shiny. but our skin will change throughout our life anyway based on hormones and weather and stuff. since your skin produces oil as a response to perceived dryness, keeping your skin moisturized is key. it sounds stupid but moisturizing adequately should keep it from getting out of hand. other than that, just blot your face often and pray for dry weather. lol. it kinda bugs me but my mineral makeup helps give me a more matte finish when i go out, and even when i look like an oil slick, i'd prefer that to a bunch of pulsating sores on my face. =P

Share this post


Link to post
Share on other sites

my chin, and cheeks also get oily but not as bad as my nose. I hate applying moisturizer because I think it would make my face even oiler when I apply makeup. I swear hormones are a witch! and when I used BE it made my face look like it was shiny ass hell!

Share this post


Link to post
Share on other sites

(can't think of what you mean by BE?) anyway, i just try to remind myself that dry skin incurs damage and thus ages faster. oily skin means you're fending off wrinkles at least!

Share this post


Link to post
Share on other sites

When I was on Retin A, my skin was extremely oily... When you put a piece of toilet paper on my face it would actually soak right through... lol. Retin A did not work for me, it made my face puff up a bit... I stopped it after the tube was gone.

Share this post


Link to post
Share on other sites

I haven't used Retin A, I am using Epiduo and that combined with the absolute necessity of sunscreen every day means my face is always really oily, especially in the warmer months. I do use a moisturizer. For the past month I have been using oil absorbing sheets a couple of times a day to remove the excess oil off my face during the day, at work, etc. I also use a mineral make-up powder and I find that because the sheets don't require rubbing, my makeup stays in place. I think they also seem to be good because they only remove excess oil, so your skin doesn't get dried out by constant washing.

Share this post


Link to post
Share on other sites

yeah i stop using retin a micro and now I am on epiduo hoping it does a better job :). I just kept breaking out and was extermly oily. My derm suggested to use epiduo and I have been using it for 6 days so far ok. I am breaking out but I don't know if its because of epiduo or because my period will be here in 2 days.

Share this post


Link to post
Share on other sites

Well the BP in Epiduo makes your skin produce more oil. Somebody from another post put up a link to a scientific study that showed BP significantly increases oil production over a period of time. Adapalene( Differin) will decrease oil production over time. I know in my case BP 5% with Climycydin definitely started to make my nose/forehead and cheeks extremely oily after about a months use. I eventually gave up on BP.

yeah i stop using retin a micro and now I am on epiduo hoping it does a better job smile.png. I just kept breaking out and was extermly oily. My derm suggested to use epiduo and I have been using it for 6 days so far ok. I am breaking out but I don't know if its because of epiduo or because my period will be here in 2 days.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×